# SDR AWXA9700257

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON TOP OF FLOORBEAM BS 1016, RBL 2 - LBL 37, WL 208.  FABRICATED AND INSTALLED REPAIR PARTS PER ER 2-53-15-62, TCO-PAN-97-0652RR8110-3.
